# SDR 07FDEA01686

- Difficulty date: May 3, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN FRAME STA 535 AT 9G NET SUPPORT YOKE AREA FOUND CHAFFED AT LONGERON 23L.  [SUP 05-10-07]  REPAIR CARRIED OUT AS PER FEDEX AIRCRAFT ENGINEERING STANDARD REWORK DRAWING   NR: SRZ 53-503.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
